Annali di Matematica Pura ed Applicata

, Volume 148, Issue 1, pp 353–366

Hp multipliers on stratified groups

Authors

  • Leowede De Michele
    • Dipartimento di MatematicaUniversità di Milano
  • Giancarlo Mauceri
    • Istituto di MatematicaUniversità di Genova
Article

DOI: 10.1007/BF01774295

Cite this article as:
De Michele, L. & Mauceri, G. Annali di Matematica pura ed applicata (1987) 148: 353. doi:10.1007/BF01774295

Summary

In this paper we give a criterion for boundedness on the Hardy spaces for functions M(ℒ) of the sublaplacian ℒ on a stratified group. The criterion requires that the function M satisfies locally a Besov condition. The proof is based on the atomic and molecular characterization of Hardy spaces.

Download to read the full article text

Copyright information

© Fondazione Annali di Matematica Pura ed Aplicata 1987